Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Lipman, Joseph
Rational singularities with applications to algebraic surfaces and unique factorization. Publications Mathématiques de l'IHÉS, 36 (1969), p. 195-279
Full text djvu | pdf | Reviews MR 43 #1986 | Zbl 0181.48903 | 25 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1969__36__195_0

Bibliography

[1] S. S. ABHYANKAR, On the valuations centered in a local domain, Amer. J. Math., 78 (1956), 321-348.  MR 18,556b |  Zbl 0074.26301
[2] S. S. ABHYANKAR, Resolution of singularities of arithmetical surfaces, pp. 111-152, in Arithmetical Algebraic Geometry, New York, Harper and Row, 1965 (edited by O. F. G. SCHILLING).  MR 34 #171 |  Zbl 0147.20503
[3] M. ARTIN, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math., 84 (1962), 485-496.  MR 26 #3704 |  Zbl 0105.14404
[4] M. ARTIN, On isolated rational singularities of surfaces, Amer. J. Math., 88 (1966), 129-136.  MR 33 #7340 |  Zbl 0142.18602
[5] N. BOURBAKI, Algèbre commutative, chap. 5-6, Act. Sci. et Ind., n° 1308, Paris, Hermann, 1964.  Zbl 0205.34302
[6] E. BRIESKORN, Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen, Math. Annalen, 166 (1966), 76-102.  MR 34 #6789 |  Zbl 0145.09402
[7] E. BRIESKORN, Rationale Singularitäten komplexer Flächen, Inventiones Math., 4 (1968), 336-358.  MR 36 #5136 |  Zbl 0219.14003
[7 1/2] P. du VAL, On isolated singularities of surfaces which do not affect the conditions of adjunction (Part I), Proc. Cambridge Phil. Soc., 30 (1934), 453-459.  Zbl 0010.17602 |  JFM 60.0599.01
[8] (cited [EGA...]), A. GROTHENDIECK and J. DIEUDONNÉ, Éléments de Géométrie algébrique, Publ. Math. Inst. Hautes Études Sci., n°s 4, 8, ..., 32 (1960, ..., 1967).
Numdam
[9] H. HIRONAKA, Desingularization of excellent surfaces, Advanced Science Seminar in Algebraic Geometry, Bowdoin College, Brunswick, Maine, 1967.
[10] H. HIRONAKA, Forthcoming paper on desingularization of excellent surfaces, J. Math. Kyoto Univ.
[11] S. KLEIMAN, Toward a numerical theory of ampleness, Ann. of Math., 84 (1966), 293-344.  MR 34 #5834 |  Zbl 0146.17001
[12] W. KRULL, Beiträge zur Arithmetik kommutativer Integritätsbereiche, Math. Z., 41 (1936), 545-577.  JFM 62.1105.01
[13] S. LICHTENBAUM, Curves over discrete valuation rings, Amer. J. Math., 90 (1968), 380-405.  MR 37 #6284 |  Zbl 0194.22101
[14] H. T. MUHLY and M. SAKUMA, Some multiplicative properties of complete ideals, Trans. Amer. Math. Soc., 106 (1963), 210-221.  MR 26 #2466 |  Zbl 0123.03601
[14'] H. T. MUHLY and M. SAKUMA, Asymptotic Factorization of Ideals, J. London Math. Soc., 38 (1963), 341-350.  MR 28 #3053 |  Zbl 0142.28802
[15] D. MUMFORD, The topology of normal singularities of an algebraic surface, Publ. Math. Inst. Hautes Études Sci., n° 9, 1961.
Numdam |  MR 27 #3643 |  Zbl 0108.16801
[16] D. MUMFORD, Lectures on Curves on an Algebraic Surface, Ann. of Math. Studies, n° 59, Princeton, 1966.  MR 35 #187 |  Zbl 0187.42701
[17] M. NAGATA, Local Rings, Interscience, New York, 1962.  MR 27 #5790 |  Zbl 0123.03402
[18] F. OORT, Reducible and Multiple Algebraic Curves, Assen, Van Gorcum, 1961.  MR 31 #4787 |  Zbl 0102.15905
[19] G. SCHEJA, Einige Beispiele faktorieller lokaler Ringe, Math. Annalen, 172 (1967), 124-134.  MR 37 #4066 |  Zbl 0147.01602
[20] I. R. SHAFAREVICH, Lectures on Minimal Models and Birational Transformations of Two-dimensional Schemes, Tata Institute of Fundamental Research, Lectures on Mathematics, n° 37, Bombay, 1966.  MR 36 #163 |  Zbl 0164.51704
[21] O. ZARISKI, Polynomial ideals defined by infinitely near base points, Amer. J. Math., 60 (1937), 151-204.  Zbl 0018.20101 |  JFM 64.0079.01
[22] O. ZARISKI, The reduction of the singularities of an algebraic surface, Ann. of Math., 40 (1939), 639-689.  MR 1,26d |  Zbl 0021.25303 |  JFM 65.1399.03
[23] O. ZARISKI, The concept of a simple point of an abstract algebraic variety, Trans. Amer. Math. Soc., 62 (1947), 1-52.  MR 9,99j |  Zbl 0031.26101
[24] O. ZARISKI, Introduction to the Problem of Minimal Models in the Theory of Algebraic Surfaces, Publ. Math. Societ. of Japan, n° 4, Tokyo, 1958.  MR 20 #3872 |  Zbl 0093.33904
[25] O. ZARISKI and P. SAMUEL, Commutative Algebra, vol. 2, Princeton, Van Nostrand, 1960.  MR 22 #11006 |  Zbl 0121.27801
Copyright Cellule MathDoc 2014 | Credit | Site Map